MathSciNet Relay Station
MathSciNet bibliographic data
MR1820647 (2001m:11121) 11J82 (11J70)
Tasoev, B. G. On rational approximations of some numbers. (Russian) Mat. Zametki 67 (2000), no. 6, 931--937; translation in Math. Notes 67 (2000), no. 5-6, 786–791
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement